# SDR MZZA0600017

- Difficulty date: September 25, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 22,830 hours, 9,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN INBOARD FLASHLIGHT RED LIGHT WAS NOT FLASHING.  THE FLASHLIGHT WAS REPLACED IAW MM 25-64-00.
